I try to avoid taking any medications, as they upset my stomach. When I had to take antibiotics for a couple consecutive weeks after having my wisdom teeth removed, I got another symptom of a drug addict - a large red raised circular viral infection on my stomach. It doesn't matter what kind of antibiotics, they all bother me, but some in different ways. It went away in about a month. I don't drink caffeine, that also upsets my stomach.
For a while I thought it was chrone's disease, but I don't have internal bleeding and that disease becomes debilitating over time. I looked into some of the other ones, they seem unusual.
Good to hear yours have gotten better, ossobuco.
An allergy to nickel? How unusual. I keep records of when they are worse, so I guess I'll start recording metal contacts too.
I have been to allergists, they say -for drug allergies- I am allergic to too many things to know what it is I'm allergic to, to isolate it. Especailly as non-active ingredients in drugs vary seasonally and with what's cheapest. Same for food allergies - because no matter what foods I cut out of my diet, somthing triggers my histamines. This is why I suspect these problems are related in some kind of an internal problem related to my stomach and irritable bowel (because how could I be allergic to so many things?)- my mother has similar symptoms but not nearly as severe.
I wonder if it is just my histamine production being whack, throwing everything off, but that doesn't explain why the severity of my problems fluctuate. It also doesn't explain the high white blood cell count - a sign of internal infection. I'm assuming the high histamine levels are causing the hyper-active liver, maybe it has to process toxins caused by allergens? I certainly hope it doesn't make my liver go bad.
I'll give my new allergist a run, see if they have anything new to say. Thanks for your comments.
It's really not so bad, there are so many worse things to have, but it sure is persistantly annoying. And difficult to get a good back rub.